# SDR GLBA2002201

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 21,067 hours, 24,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16000 FT, ALTITUDE HIGH ANNUNCIATOR ILLUMINATED, R&R O-RINGS AND RESECURED CLAMPS OPS CHECK GOOD
